MAUDE Adverse Event Report: HAEMONETICS CORPORATION PCS2 PLASMA COLLECTION SYSTEM; PCS2,LIST NO,06002-110-EXP-EW

HAEMONETICS CORPORATION PCS2 PLASMA COLLECTION SYSTEM; PCS2,LIST NO,06002-110-EXP-EW
Model Number 06002-110-EXP-EW
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no donor involved in the incident.The distribution board has yet to be returned to haemonetics, without physical sample provided for evaluation the root cause could not be determined.
 
Event or Problem Description
On november 18, 2020, haemonetics was notified of an overheating centrifuge distribution board on a pcs®2 plasma collection system.

Brand Name
PCS2 PLASMA COLLECTION SYSTEM
Common Device Name
PCS2,LIST NO,06002-110-EXP-EW
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
MDR Report Key11018458
Report Number1219343-2020-00133
Device Sequence Number14439329
Product Code GKT
UDI-Device Identifier30812747011970
UDI-Public(01)30812747011970
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
BK060033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number06002-110-EXP-EW
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2020
Initial Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1